# SDR UALA2012101005763

- Difficulty date: October 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,829 hours, 22,426 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN EICAS, RTFL.  FOUND AFT CARGO DOOR NOT RECESSED AND FAIRED WITH CARGO DOOR SKIN.  HANDLE WAS STICKING OUT THREE QUARTERS OF AN INCH.  CYCLED DOOR AND SECURED DOOR HANDLE RECESSED FLUSHED TO DOOR SKIN.  DOOR HANDLE FLAP DOES ENGAGE AND LOCKS HANDLE IN PLACE.
